# SDR DALA2016062804972

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TIE TRACK LT SIDE BETWEEN STA Y1222 TO STA Y1322 ALSO SPLICE BETWEEN STA Y1212 TO STA Y1231 AT C3.  TIE TRACK AND SPLICE LT SIDE WERE REPLACED IAW SRM 51-30-5 AND 51-30-1.
